# SDR 03FDEA01654

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 45,018 hours, 13,640 cycles
- Engine: Ge CF650*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Adapter
- Part number: 9072M10P01
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST THRUST REVERSER HAS A CHAFED UPPER ADAPTER.   COMPLIED WITH E.A.8-7832-71004.EXHAUST THRUST REVERSER CHAFED UPPER ADAPTER.
